# SDR AALA201609269008

- Difficulty date: September 15, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17029704001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FORWARD MAIN CABIN FLOOR SUPPORT AT FRAME 19 AND -Y1092.  REPLACED FLOOR SUPPORT IAW SRMS 51-40-03, 51-43-02.
